# SDR DALA2018121707218

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 46,988 hours, 32,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT BATTERY PACK, B5-259, WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK, B5-259, IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #5312310)
